# SDR HEEA0016715

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: 4619304033
- Condition: Cracked
- Location: M/R Gearbox
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAKING METAL.  FOUND RING GEAR CRACKED AT ALIGNMENT BOLT HOLE FORWARD POSITION.  ALSO FOUND COLLECTOR WHEEL, SUNGEAR , 2 EACH INTERMEDIATE SHAFT, 5 EACH PLANETARY GEARS SPALLING.   REPAIRED TRANSMISSION AND INSTALLED SERVICEABLE PARTS.
